# SDR AALA201801089002

- Difficulty date: December 12, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Part number: D5347043630900
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF COUPLING AT FRAME 66.  REPLACED THE COUPLING IAW SRM 51-721-11, AND DRAWING D53472750.
